Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 56, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 29, 2023, 5:41 PM MDT for Adams County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2023, 5:41 PM MDT (23:41 UTC)
- Expired
- Jun 29, 2023, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Adams County, CO
The radar
The Denver radar (KFTG), 10 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:00 PM MDT | FLASH FLOOD | 1 Wsw Manila Village, CO | Highway 36 is closed due to flooding between Watkins and Schumaker Rd. At least 6 vehicles stranded, with reports of some area roads washed out and active water rescues in progress. |
| Jun 29, 7:00 PM MDT | FLASH FLOOD | 1 Wsw Manila Village, CO | Highway 36 is closed due to flooding between Watkins and Schumaker Rd. At least 6 vehicles stranded, with reports of some area roads washed out and active water rescues in progress. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 79 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.7 hours before the alert went out and 353 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2750 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
173
WGUS55 KBOU 292341
FFWBOU
COC001-300245-
/O.NEW.KBOU.FF.W.0056.230629T2341Z-230630T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
541 PM MDT Thu Jun 29 2023
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
Central Adams County in northeastern Colorado...
* Until 845 PM MDT.
* At 541 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1.5 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bennett, Manila Village and Watkins.
This includes the following streams and drainages...
Comanche Creek, Kiowa Creek, Running Creek, West Sand Creek, Box
Elder Creek, Lost Creek, Wolf Creek, Little Antelope Creek,
Antelope Creek, Mule Creek, Rock Creek, Sand Creek and Horse Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Excessive runoff from this storm will cause flash flooding of small
creeks and streams, country roads, farmland along creeks, and other
low lying areas.
&&
LAT...LON 4000 10414 3989 10413 3974 10438 3974 10462
3982 10464 3983 10463 3983 10462 3984 10462
3986 10462 3987 10461 3988 10460 3989 10460
4000 10459
FLASH FLOOD...RADAR INDICATED
$$
Barjenbruch2 follow-up statements
377
WGUS75 KBOU 300052
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
652 PM MDT Thu Jun 29 2023
COC001-300245-
/O.CON.KBOU.FF.W.0056.000000T0000Z-230630T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams CO-
652 PM MDT Thu Jun 29 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS
EVENING FOR CENTRAL ADAMS COUNTY...
At 652 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 3 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is already occurring. US 36 is
closed due to flooding between Watkins and Bennett.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bennett, Manila Village and Watkins.
This includes the following streams and drainages...
Comanche Creek, Kiowa Creek, Running Creek, West Sand Creek, Box
Elder Creek, Lost Creek, Wolf Creek, Little Antelope Creek,
Antelope Creek, Mule Creek, Rock Creek, Sand Creek and Horse Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Excessive runoff from this storm will cause flash flooding of small
creeks and streams, country roads, farmland along creeks, and other
low lying areas.
&&
LAT...LON 4000 10414 3989 10413 3974 10438 3974 10462
3982 10464 3983 10463 3983 10462 3984 10462
3986 10462 3987 10461 3988 10460 3989 10460
4000 10459
FLASH FLOOD...RADAR INDICATED
$$
Barjenbruch163
WGUS75 KBOU 300238
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
838 PM MDT Thu Jun 29 2023
COC001-300248-
/O.EXP.KBOU.FF.W.0056.000000T0000Z-230630T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams CO-
838 PM MDT Thu Jun 29 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT THIS EVENING FOR
CENTRAL ADAMS COUNTY...
The Flash Flood Warning has been replaced with a Flood Advisory in
effect through 230 AM MDT Friday. Flooding remains possible. Please
continue to heed remaining road closures, and do not drive through
flooded roadways.
LAT...LON 4000 10414 3989 10413 3974 10438 3974 10462
3982 10464 3983 10463 3983 10462 3984 10462
3986 10462 3987 10461 3988 10460 3989 10460
4000 10459
$$
RodriguezWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:22 PM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 29, 3:22 PM MDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 322 PM MDT Thu Jun 29 2023 .SHORT TERM...(This afternoon through Friday) Issued at 300 PM MDT Thu Jun 29 2023 Water vapor shows a shortwave trough over northern Arizona and Utah with a jet streak extending into Colorado. It also shows very dry air aloft with dew point readings in the single digits on the mountain tops for a short time today. Meanwhile, at the surface, lee cyclogenesis is deepening with moist, upslope southeasterly flow across the plains and I-25 corridor. A few showers and storms have formed mainly over Boulder and Jefferson Counties but they have yet to really strengthen. This may be due to the right exit region of the jet streak aloft being overhead along with a decent cap still showing up above the boundary layer. By 330pm, the cap should erode more and the shortwave trough will be moving a little bit closer which may allow for storms to get going. With healthy instability (mixed layer CAPE around 1,500-2,000 j/kg) and strong deep layer shear (0-6km shear of 45-50 knots), strong to severe storms are expected to form with all severe hazards possible. The most worrisome threat will be large hail as soundings are similar to large hail events in Denver and the dry air aloft will help with hail formation. The very low level shear (0-1km layer) has low values as winds are generally uniform in that layer. This should limit the tornado threat to some extent but if there are boundaries that form or right moving storms, a couple of tornadoes are possible. One area of concern for this evening is the east side of the Denver metro and DIA. High resolution models are starting to lock in on a solution that takes a supercell that develops somewhere between DIA and Aurora and moves it eastward. A Tornado Watch was issued until 9pm for all of the I-25 corridor and most of the counties in our eastern plains. Storms will continue through much of the night due to forcing from the shortwave trough and good moisture in place in the low levels. PoPs do continue through the night. The main shortwave trough will move directly overhead tomorrow afternoon providing good forcing for the last day of June. Low clouds and light showers in the morning will keep the I-25 corridor and eastern plains rather cool. Highs may not get out of the 60s. If there is some clearing that occurs, it will allow moderate instability to build in and with good lift and shear, strong to severe storms would develop. However, it seems unlikely there will be much clearing or any clearing at all. This may keep the storms weaker and the severe threat out of most of our area. The best chance for severe will be in Elbert, Lincoln, and Washington Counties since the best instability will be there. There are likely PoPs in the forecast for the majority of the forecast area tomorrow. .LONG TERM...(Friday night through Wednesday) Issued at 230 PM MDT Thu Jun 29 2023 The last wave of strong/severe thunderstorms and heavy rain threat will be shifting east across the far eastern plains by early Friday evening, with only isolated to scattered showers possibly lingering behind. Those will be ending before midnight Friday night, with some clearing behind. Given the moist boundary layer and clearing, expect patchy fog to develop in low lying areas of the South Platte and Cache La Poudre River valleys. On Saturday, a much drier airmass will prevail with only isolated storms, and most of those should be confined to the Front Range mountains/Park County due to subsidence and a stronger cap. Sunday should start to see the cap weaken with some moisture and modest instability building under the flat ridge. The same can be said for Monday with scattered afternoon and evening storms. Temperatures will be returning to near normal levels after our recent cooler spell. For Tuesday, the 4th of July, convective coverage may increase further with a passing shortwave to our north in strengthening westerly flow aloft. While the GFS Ensembles point toward Tuesday being more active, EC Ensembles point toward next Wednesday. Hard to say which is correct at this point but something to watch for outdoor activities on the Fourth. But given this year, wouldn't be surprised if it's rather stormy in the afternoon/evening hours. Temperatures will turn cooler again behind the front(s) late Tuesday and/or Wednesday. This will support cooler than normal temperatures lingering into next Thursday and Friday. There will still be a chance of storms each day. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 100 PM MDT Thu Jun 29 2023 Moderate southeast winds will continue into the mid afternoon before winds become more easterly. Chances are increasing that strong to severe storms will develop over the Denver metro. These could impact the terminals with gusty winds, lower ceilings and visibility, and hail. The best timing appears to be between 2pm and 6pm although storms could continue after 6pm. Overnight, low stratus and/or fog is possible. The most likely scenario is clouds in the IFR range. Clouds will break up tomorrow morning before more storms arrive in the afternoon. && .HYDROLOGY... Issued at 300 PM MDT Thu Jun 29 2023 Strong to severe storms will form this evening over areas that have received lots of heavy rainfall of late. This could lead to flooding in Morgan and Logan Counties specifically. Latest high resolution model runs have been keeping the heaviest rainfall out of those counties so the decision was made to not issue a Flood Watch. Showers and storms are likely again tomorrow. The areas of heaviest rain will likely be the Palmer Divide and east-central plains. Since rain is expected to avoid the areas that have received the heaviest rain of late, no highlights were needed. Some minor flooding is possible in the mentioned areas, however. For Friday, more numerous showers and thunderstorms are expected, and they will occur a couple hours earlier than normal due to the passage of an upper level disturbance. Stronger storms should organize in the foothills toward noon and then spread onto the I-25 Corridor through 2 pm, and then east across the plains 2-6 pm. Storm movement is expected to be slower, which could lead to flooding issues of flood prone areas or areas that received heavy rainfall in the last couple days. They will be efficient rain producers given warm cloud depth near 5,000 feet and precipitable water values up to 1" along the I-25 Corridor and 1.25" over the eastern plains. A Flash Flood Watch may be needed given the factors above. The flooding threat over the weekend should be very low. Sunday could see an uptick in thunderstorms over the foothills so the Cameron Peak burn area may see a limited threat by then. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Danielson LONG TERM...Barjenbruch AVIATION...Danielson HYDROLOGY...Danielson/Barjenbruch
Hazardous weather outlook, Jun 29, 11:03 AM MDT, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1103 AM MDT Thu Jun 29 2023 COZ030>051-301715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1103 AM MDT Thu Jun 29 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms will develop over and near the Front Range this afternoon, and move onto the plains in the late afternoon and evening. Some of the storms will be strong to severe and a Severe Thunderstorm Watch will likely be needed. The main threat will be along the I-25 corridor and eastward towards Akron and Sterling. The strongest storms could produce hail up to baseball ball size and wind gusts to 70 mph. A couple tornadoes are also possible. There is a flash flood threat mainly in Morgan and Logan Counties as well due to heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Additional scattered to numerous showers and thunderstorms are expected for Friday. The severe threat decreases as the main threat shifts south and eastward. However, storm movement will be slower, which will increase the threat for flash flooding of flood prone areas. Saturday will be drier, but an active weather pattern is expected to resume Sunday and into next week. There may be a possible lull in thunderstorm activity on Monday, but scattered afternoon and evening thunderstorms are expected for Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed after 2 PM.
In the hours before
Local storm report, Jun 29, 4:34 PM MDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
434 PM MDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Hail 3 NNW Buckley AFB 39.74N 104.77W
06/29/2023 E1.25 inch Adams CO Public
Report from mPING: Half Dollar (1.25 in.).
&&
BRLocal storm report, Jun 29, 4:41 PM MDT, 1 hour before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
441 PM MDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Hail 1 SE Mountain View 39.77N 105.04W
06/29/2023 M1.75 inch Denver CO Trained Spotter
0425 PM Hail 3 NNE Aurora 39.74N 104.79W
06/29/2023 M1.50 inch Arapahoe CO Public
0423 PM Hail 3 NNW Aurora 39.73N 104.83W
06/29/2023 E1.50 inch Arapahoe CO Public
0410 PM Hail 1 SE Edgewater 39.74N 105.05W
06/29/2023 M1.50 inch Jefferson CO Public
0428 PM Hail 3 NNW Buckley AFB 39.74N 104.77W
06/29/2023 E1.25 inch Adams CO Public
Report from mPING: Half Dollar (1.25 in.).
0420 PM Hail 3 NNW Buckley AFB 39.74N 104.77W
06/29/2023 E1.25 inch Adams CO Trained Spotter
0407 PM Hail 2 SE Edgewater 39.73N 105.04W
06/29/2023 M1.25 inch Denver CO Public
0407 PM Hail 1 NNE Edgewater 39.76N 105.06W
06/29/2023 M1.25 inch Jefferson CO Public
0408 PM Hail Mountain View 39.77N 105.05W
06/29/2023 M1.00 inch Denver CO Trained Spotter
0357 PM Hail 1 N Denver 39.75N 104.99W
06/29/2023 M1.00 inch Denver CO Trained Spotter
0346 PM Hail 2 NNW Denver 39.77N 105.01W
06/29/2023 M1.00 inch Denver CO Trained Spotter
0345 PM Hail 1 NW Denver 39.75N 105.00W
06/29/2023 E1.00 inch Denver CO Public
0342 PM Hail 2 S Lakewood 39.66N 105.11W
06/29/2023 M1.00 inch Jefferson CO Trained Spotter
0333 PM Hail 3 ESE Morrison 39.63N 105.13W
06/29/2023 M1.00 inch Jefferson CO Trained Spotter
0430 PM Hail 2 NNE Aurora 39.73N 104.79W
06/29/2023 M0.75 inch Arapahoe CO Public
0424 PM Hail 3 NNW Aurora 39.74N 104.84W
06/29/2023 M0.75 inch Adams CO Trained Spotter
0348 PM Hail 1 E Mountain View 39.78N 105.04W
06/29/2023 M0.75 inch Denver CO Storm Chaser
0421 PM Flash Flood 2 WNW Denver 39.75N 105.02W
06/29/2023 Denver CO Broadcast Media
Corrects time of report. Water at least 1
foot deep at 23rd and I-25.
0420 PM Flash Flood 2 ENE Mountain View 39.78N 105.03W
06/29/2023 Denver CO Broadcast Media
Car stranded on Interstate 70 below Federal
Blvd overpass, with approximately 1 foot of
water covering several lanes.
0404 PM Flood 2 ESE Federal Heights 39.85N 104.97W
06/29/2023 Adams CO Public
Parking Lots flooded.
&&Local storm report, Jun 29, 4:43 PM MDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
443 PM MDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM Hail 3 ENE Buckley AFB 39.72N 104.71W
06/29/2023 E1.00 inch Arapahoe CO Public
Report from mPING: Quarter (1.00 in.).
&&
BRLocal storm report, Jun 29, 5:24 PM MDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
524 PM MDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM Hail 2 NNE Watkins 39.77N 104.59W
06/29/2023 M1.50 inch Adams CO Trained Spotter
&&Local storm report, Jun 29, 5:26 PM MDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
526 PM MDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Flood 2 ESE Mountain View 39.76N 105.03W
06/29/2023 Denver CO Public
Extensive street flooding with water depth
estimated at 1 to 2 feet, covering entire
intersection and sidewalks.
&&
BRLocal storm report, Jun 29, 5:35 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
535 PM MDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Hail 1 W Bennett 39.75N 104.45W
06/29/2023 E1.50 inch Adams CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&
BRThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:37 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 38 min |
| Jun 28, 6:44 PM MDT | Tornado Warning | BOU | Logan, Weld | 31 min |
| Jun 28, 7:05 PM MDT | Special Weather Statement | BOU | Logan | 25 min |
| Jun 28, 7:08 PM MDT | Tornado Warning | BOU | Logan | 37 min |
| Jun 28, 7:34 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 41 min |
| Jun 28, 7:41 PM MDT | Special Weather Statement | BOU | Sedgwick | 34 min |
| Jun 28, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 43 min |
| Jun 28, 8:36 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 39 min |
| Jun 28, 8:39 PM MDT | Areal Flood Advisory | BOU | Logan | 3 hr |
| Jun 28, 8:51 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 24 min |
| Jun 28, 9:04 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 41 min |
| Jun 28, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 41 min |
| Jun 28, 9:38 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 52 min |
| Jun 28, 9:43 PM MDT | Flash Flood Warning | BOU | Logan | 3 hr |
| Jun 28, 9:50 PM MDT | Areal Flood Advisory | BOU | Phillips | 3 hr |
| Jun 28, 9:56 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 34 min |
| Jun 28, 10:07 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 38 min |
| Jun 28, 10:09 PM MDT | Flash Flood Warning | BOU | Phillips | 3 hr |
| Jun 28, 10:24 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 36 min |
| Jun 28, 10:26 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 34 min |
| Jun 28, 10:30 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 45 min |
| Jun 28, 10:34 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 26 min |
| Jun 28, 10:51 PM MDT | Flash Flood Warning | BOU | Phillips | 3 hr |
| Jun 28, 10:53 PM MDT | Tornado Warning | BOU | Morgan | 37 min |
| Jun 28, 10:57 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 33 min |
| Jun 28, 11:08 PM MDT | Tornado Warning | BOU | Washington | 37 min |
| Jun 28, 11:19 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 24 min |
| Jun 28, 11:27 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 33 min |
| Jun 28, 11:42 PM MDT | Tornado Warning | BOU | Washington | 33 min |
| Jun 28, 11:45 PM MDT | Areal Flood Advisory | BOU | Phillips | 3 hr |
| Jun 28, 11:53 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 37 min |
| Jun 29, 12:01 AM MDT | Tornado Warning | BOU | Morgan | 29 min |
| Jun 29, 12:09 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 37 min |
| Jun 29, 12:26 AM MDT | Tornado Warning | BOU | Morgan, Washington | 34 min |
| Jun 29, 12:44 AM MDT | Severe Thunderstorm Warning | BOU | Morgan | 31 min |
| Jun 29, 1:00 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 30 min |
| Jun 29, 1:19 AM MDT | Severe Thunderstorm Warning | BOU | Morgan | 41 min |
| Jun 29, 1:27 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 33 min |
| Jun 29, 1:28 PM MDT | Special Weather Statement | BOU | Gilpin | 47 min |
| Jun 29, 1:39 PM MDT | Special Weather Statement | BOU | Boulder | 51 min |
| Jun 29, 3:17 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 43 min |
| Jun 29, 3:30 PM MDT | Areal Flood Advisory | BOU | Adams, Denver, Jefferson | 2 hr |
| Jun 29, 3:52 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Denver, Jefferson | 38 min |
| Jun 29, 4:07 PM MDT | Flash Flood Warning | BOU | Denver, Jefferson | 113 min |
| Jun 29, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 47 min |
| Jun 29, 5:08 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 24 min |
| Jun 29, 5:13 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 47 min |
| Jun 29, 5:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 32 min |
| Jun 29, 5:42 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 48 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.